# SDR QXEA200600871

- Difficulty date: March 27, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 19,413 hours, 28,199 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Corroded
- Location: Bs 488
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 FRAME CLIP AT X488.5 AND STRINGER 32R HAS EVIDENCE OF CORROSION.  REPAIRED IAW DHC-8-200 SRM 51-20-11.
